# SDR HALA20250708209

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 46,792 hours, 7,477 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,508 hours, 5,976 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG IDG EXCITER FIELD CHECKS OUT OF LIMITS PER TSM 24-20-00-810-875-A PARA 4 (A) (1). IDG REMOVED UP TO AMM 24-21-51-000-804A STEP 4(A). CONTINUED REMOVAL OF #2 IDG AND REPLACED #2 IDG PER AMM 24-21-51 OPS AND DISCONNECT TEST CHECK GOOD OK FOR SVC.
